TU Darmstadt / ULB / TUbiblio

Strong solutions for two-phase free boundary problems for a class of non-Newtonian fluids

Hieber, Matthias and Saito, Hirokazu (2017):
Strong solutions for two-phase free boundary problems for a class of non-Newtonian fluids.
In: Journal of Evolution Equations, 17 (1), pp. 335-358, ISSN 1424-3199,
[Online-Edition: http://dx.doi.org/10.1007/s00028-016-0351-5],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Hieber, Matthias and Saito, Hirokazu
Title: Strong solutions for two-phase free boundary problems for a class of non-Newtonian fluids
Language: German
Journal or Publication Title: Journal of Evolution Equations
Volume: 17
Number: 1
Divisions: Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 03 May 2017 14:13
Official URL: http://dx.doi.org/10.1007/s00028-016-0351-5
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item